# SDR VTZA97295

- Difficulty date: May 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CLE/IAD - FLT 6491 - DURING TAXI AT 1825 HOURS ON 5-27-97, AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS DUE TO LT RPM INDICATION INOPERABLE.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED TACH GENERATOR, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
